Integral formulas for some matrix domains

被引:9
作者
Khudayberganov, Gulmirza [1 ]
Rakhmonov, Uktam [2 ]
Matyakabov, Zokir [2 ]
机构
[1] Natl Univ Uzbekistan, Dept Mech & Math, Tashkent 100174, Uzbekistan
[2] Tashkent State Tech Univ, Tashkent 100174, Uzbekistan
来源
TOPICS IN SEVERAL COMPLEX VARIABLES | 2016年 / 662卷
关键词
D O I
10.1090/conm/662/13318
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Integral formulas in matrix domains are given.
引用
收藏
页码:89 / 95
页数:7
相关论文
共 11 条
[1]  
Dzhrbashyan M. M., 1989, SOVIET J CONT MATH A, V24, p[523, 619, 1]
[2]  
Dzhrbashyan M. M., 1990, SOV MATH DOKL, V312, p[24, 400]
[3]  
Hua L.-K., 1959, GARMONICHESKII ANALI
[4]   Weighted partial derivative-integral representations in matrix domains [J].
Karapetyan, Arman H. .
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2008, 53 (12) :1131-1168
[5]  
Khudayberganov G., 2012, UZBEK MATH J, P152
[6]  
Khudayberganov G., 2011, MONOGRAPH KRASNOYARS
[7]  
Khudayberganov G., MATH MEZHD C ACT PRO, V1, P141
[8]  
Kosbergenov S., 1998, UZBEK MAT ZH, V4, P40
[9]  
Rakhmonov U.S., 2012, UZBEK MATH J, P123
[10]  
Rudin U., 1984, TEORIYA FUNKTSII EDI